Driven diffusion in a periodically compartmentalized tube: homogeneity versus intermittency of particle motion

Makhnovskii, YA, Berezhkovskii, AM, Bogachev, LV et al. (1 more author) (2011) Driven diffusion in a periodically compartmentalized tube: homogeneity versus intermittency of particle motion. Journal of Physical Chemistry B, 115 (14). 3992 - 4002 (11). ISSN 1520-6106

Abstract

Metadata

Authors/Creators:
  • Makhnovskii, YA
  • Berezhkovskii, AM
  • Bogachev, LV
  • Zitserman, VY
Copyright, Publisher and Additional Information: (c) 2011, American Chemical Society. This is an author produced version of a paper published in the Journal of Physical Chemistry B. Uploaded with permission from the publisher.
Dates:
  • Published: 18 March 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Mar 2013 11:07
Last Modified: 24 Oct 2016 16:12
Published Version: http://pubs.acs.org/doi/abs/10.1021/jp112393q
Status: Published
Publisher: American Chemical Society
Identification Number: https://doi.org/10.1021/jp112393q
Related URLs:

Share / Export

Statistics